# SDR O2G2005F00009

- Difficulty date: May 11, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N624BP
- Make and model: Gulstm GIV
- Aircraft serial: 1093
- Engine: Rroyce TAY6108
- System (JASC): 3110 · Instrument Panel
- Part: Control Panel
- Part number: 1159CAV3731007
- Part serial: 212
- Condition: Failed
- Location: Cockpit
- Part time: 336 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

EPMP PANEL BLANK WITH POWER APPLIED.  REMOVED AND REPLACED EPMP PANEL. (K)
